Journal article icon

Journal article

LIMITING OSCILLATION AMPLITUDES OF A MULTIVELOCITY ELECTRON BEAM IN CROSSED ELECTRIC AND MAGNETIC FIELDS

Publication status:
Published

Actions


Journal:
SOVIET PHYSICS TECHNICAL PHYSICS-USSR More from this journal
Volume:
15
Issue:
1
Pages:
53-and
Publication date:
1970-01-01
Pubs id:
pubs:63827
UUID:
uuid:fcb5cd82-ba4f-427d-ac68-e2cc4474fc32
Local pid:
pubs:63827
Source identifiers:
63827
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP